# SDR AALA202301203822

- Difficulty date: January 15, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 29,508 hours, 12,483 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN.  ADJUSTED DOOR OFF THRESHOLD PER AMM 25-40-14. OPERATIONAL CHECK GOOD.** (CLOSED)
